MathSciNet Relay Station
MathSciNet bibliographic data
MR1904917 60J65 (60J55)
Wen, Jiwei Some results on lag increments of principal value of Brownian local time. Appl. Math. J. Chinese Univ. Ser. B 17 (2002), no. 2, 199–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement